Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Dizziness, nausea, forgetfulness after taking metrogyl 400. Side effects of medication?

Hi, I ve been taking Metrogyl 400 (3 a day) for 6 days and have dizziness and nausea most of the time...also foggy and forgetful. I can t bear to finish the course (there are 3 left). I think I am better from what my doctor thinks could have been a kidney/kidney stones/diverticulitis/ UTI infection... he s not sure. I was also taking another antibiotic which I finished yesterday. Is it likely that the Metrogyl is what s causing the dizziness and nausea etc?
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello Dear
Nausea and dizziness are the common side effects of metrogly. If you are getting relief from your symptoms than you can surely stop taking this drug else consult your doctor and ask him to change the antibiotic. If you and your doctor are confused between the above said diagnosis in your query, than you must get some other investigation done like Sonography of abdomen, Urine microscopic examination and X-ray KUB.
Best Wishes and have a speedy recovery.
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor